# SDR WX0A2015091872864

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 52,996 hours, 36,396 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, ACFT WAS CLIMBING & ACCELERATING THRU 1300 MSL & 180 KNOTA.  NO PRIMARY OR SECONDARY TRIM WAS AVAILABLE.  ALL CB WERE IN, QRH WAS REF.  ACFT WAS LEVELED AT 5000 MSL & SLOWED TO 210 KNOTS.  SPEED CONTROL KNOB WAS NOT FUNCTIONING & WOULD NOT CONTROL SALMON SPEED BUGS.  ACFT RETURNED, NORMAL LANDING WAS MADE.  AFTER AUTO PILOT WAS ENGAGED TRIM BEGAN WORKING AGAIN.  INSPECTED HORIZONTAL JACKSCREW AREA, NO DEFECTS NOTED MM 27-40-00.  PERFORMED OPERATIONS CHECK OF HORIZONTAL STAB TRIM ADJUSTMENT TEST OF BRAKE OVERRIDE SWITCH, OPERATIONS CHECKED GOOD IAW AMM 27-40-00-5-3.  INSPECTED HORIZONTAL STAB TRIM CONTROL WHEEL, CONTROL HANDLES & ALT TRIM SWITCHES, ALL SWITCHES OPERATED NORMALLY, NO DISCREPANCIES FOUND IAW AMM 27-40-09-5-6.  PERFORMED DFGS SWITCHES, BUTTONS & RTS, NO DEFECTS NOTED.  OPERATIONS CHECKED GOOD IAW AMM 22-01-05.
